# SDR TAMF20090001S

- Difficulty date: March 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 24803
- Aircraft time: 79,721 hours, 28,862 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chafed
- Location: Rt Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK, FOUND RT AILERON INBOARD WITH CHAFING IN CORNER RT PART UPPER SIDE.  REMOVED INBD AILERON IAW AMM 27-11-01 PAGE 401 TO 408 ACCOMPLISHED EWO 767 57-048 AILERON FITTING THICKNESS FOUND MIN 0.055 INCH IAW 767 NDT MANUAL D634T301 PART 4 SUB 51-00-10 REV 91 DEC/15/08.  NO CRACKS FOUND IAW SOPM PART 20-20-02 REV 23 NOV 01/08/08.  IT IS WITHIN LIMITS IAW SRM 57-00-90 PAGE 101-103.  PERFORMED SHOT PEEN IAW SOPM 20-10-02 AND APPLIED PROTECTIVE TREATMENT IAW AMM 51-21-04 PAGE 706.  RT INBOARD AILERON INSTALLED IAW AMM 27-11-01 PAGE 403 TO 411.  OPERATIONAL TEST OK IAW AMM 27-11-00 INBD AILERON IAW AMM 27-11-00 PAGE 556 TO 559 TEST OK IAW AMM 27-11-00 PAGE 501 TO 516.  THIS REPAIR CONSTITUTES A MAJOR REPAIR.
